English  |  正體中文  |  简体中文  |  Post-Print筆數 : 27 |  Items with full text/Total items : 109948/140897 (78%)
Visitors : 46070707      Online Users : 814
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    政大機構典藏 > 理學院 > 應用數學系 > 學位論文 >  Item 140.119/84951
    Please use this identifier to cite or link to this item: https://nccur.lib.nccu.edu.tw/handle/140.119/84951

    Title: E_m/E_k/1 輸出之相關結構
    Correlation Structure of An Output Process in Em/Ek/1
    Authors: 簡熾華
    Contributors: 陸行
    Keywords: 離去過程
    Departure process
    Interdeparture time distribution
    Correltaion coefficient
    Date: 2001
    Issue Date: 2016-04-15 16:02:58 (UTC+8)
    Abstract: 在本文中,我們主要研究的目標是Em/Ek/1模型的離去過程之相關性。
    In this thesis, our goal is to study the correlation coefficients of the departure process in the E_m/E_k/1 model.
    1 Introduction
    1.1 Motivation
    1.2 Importance of this study
    1.3 Literature Review
    1.4 Purpose of this study
    1.5 Structure of this thesis
    2 The Model
    2.1 Definitions
    2.2 Transition probability matrix
    2.3 State balance equations
    3 N-step interdeparture time distribution
    4 Experiments
    4.1 The correlation structure
    4.2 Case study
    4.3 Discussion
    5 Conclusions
    Reference: Bertsimas, D., ""An analytic approach to a general class of G/G/s queueing systems", Operations Research 38, No.1, 1990 139-155.
    Burke, P.J., ""The output of a queueing system", Operations Research, Vol.4, No.6, 699-704. December 1956.
    Chang, C., ""On the input-output map of a G/G/1 queue``, Journal of Applied Probability 31, 1128-1133,1994.
    Carroll, J.L., and Liefvoorf, A. D.E., and Lipsky, L., ""Solutions of M/G/1/N-type loops with extensions to $M/G/1$ and GI/M/1 queues", Operations Research 30, No.3, 1982 490-514.
    Conolly, B., Lecture Notes on Queueing Systems. Ellis Horwood Limited, Sussex, England, 1975.
    Daduna, H., ""Two-stage cyclic queues with nonexponential severs: steady-state and cyclic time",Operations Research 34, No.3, 1985 455-459.
    Daley, D.J., ""The correlation structure for the out process of single serverqueueing systems``, Annals of Mathematical Statistics 39, 1007-1019, 1968.
    Daley, D.J., ""Queueing output processes.", Advances in Applied Probability, Vol.8, No.2, 395-415, June 1976.
    Daley, D.J., and Shanbhag, D.N., ""Independent interdeparture times in M/G/1/N queues.", Journal of the Royal Statistical Society, Series B, Vol.37, 259-263, 1975.
    Fdida, S., and Perros, H.G., and Wilk, A., ""Semaphore queues: modeling multilaryered windows flow control mechanisms", IEEE Transactions on Communications 38, 1990 309-317.
    Finch, P.D., ""The output process of the queueing system M/G/1.", Journal of the Royal Statistical Society, Series B, Vol.21, 375-380, 1959.
    Ishikawa, A., ""On the joint distribution of the departure intervals in an M/G/1/N queue.", Journal of the Operations Research Society of Japan, Vol.34, No.4, 422-435, December 1991.
    Jenkins, J.H., ""On the correlation structure of the departure process of the M/E_lambda/1 queue. Journal of the Royal Statistical Society, Series B, Vol.28, No.2, 336-344, 1966.
    King, R.A., ""The covariance structure of the queues and related processes-A survey of recent work." Advances in Applied Probability, Vol.7, No.2, 383-415, June 1975.
    Luh, H. ""Derivation of the N-step interdeparture time distribution in GI/G/1 queueing systems", European Journal of Operational Research 1999.
    Luh, H. ""The correlation structure of GI/G/1 queue" National ChengChi University, Taipei, Taiwan, preprint, 2001.
    Mathematica, Copyright 1988-1999 Wolfram Research, Inc. Perros, H. G., ""On the M/C_k/1 queue", Performance Evaluation 3,1983 83-93.
    Takagi, H. and Nishi, T. ""Correlation of interdeparture times in M/G/1 and M/G/1/K queues", Journal of the Operations Research Society of Japan, Vol.41, No. 1, March 1998.
    Description: 碩士
    Source URI: http://thesis.lib.nccu.edu.tw/record/#A2002001142
    Data Type: thesis
    Appears in Collections:[應用數學系] 學位論文

    Files in This Item:

    File SizeFormat

    All items in 政大典藏 are protected by copyright, with all rights reserved.

    社群 sharing

    著作權政策宣告 Copyright Announcement
    The digital content of this website is part of National Chengchi University Institutional Repository. It provides free access to academic research and public education for non-commercial use. Please utilize it in a proper and reasonable manner and respect the rights of copyright owners. For commercial use, please obtain authorization from the copyright owner in advance.

    NCCU Institutional Repository is made to protect the interests of copyright owners. If you believe that any material on the website infringes copyright, please contact our staff(nccur@nccu.edu.tw). We will remove the work from the repository and investigate your claim.
    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback